MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST W/ ECHO 2; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST W/ ECHO 2; SURGICAL MESH
Catalog Number 1210011
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during laparoscopic ventral hernia repair procedure, surgeon was tried to implant the phasix st w/ echo 2 ps mesh using 12 mm trocar.It was reported that the positioning device came off as it was being inserted into the trocar and the surgeon used another phasix st w/ echo 2 device to complete the procedure.There was no reported patient harm or injury.
 
Additional Manufacturer Narrative
As reported, the ps frame of phasix st w/ echo 2 came off when inserted into the trocar.As received the mesh is detached from the ps frame as reported.The echo frame and mesh are undamaged, and all five (5) mesh connectors are present and attached to the frame.Two of the connectors are stretched out as received and with one twisted and entangled with another connector coil.No manufacturing anomalies found.Based on the sample condition the most probable root cause is the frame became entangled and detached due to user/device interface.Review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PHASIX ST W/ ECHO 2
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21228259
Report Number1213643-2025-00020
Device Sequence Number12600414
Product Code OWT
UDI-Device Identifier00801741161216
UDI-Public(01)00801741161216(17)260628(10)HUJU1348
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Catalogue Number1210011
Device Lot NumberHUJU1348
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown